Quasivarieties of unars with a finite number of cycles
Algebra i logika, Tome 19 (1980) no. 2, pp. 173-193
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1980_19_2_a2,
author = {V. K. Kartashov},
title = {Quasivarieties of unars with a finite number of cycles},
journal = {Algebra i logika},
pages = {173--193},
year = {1980},
volume = {19},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1980_19_2_a2/}
}
V. K. Kartashov. Quasivarieties of unars with a finite number of cycles. Algebra i logika, Tome 19 (1980) no. 2, pp. 173-193. http://geodesic.mathdoc.fr/item/AL_1980_19_2_a2/